# SDR ASAA0310052

- Difficulty date: February 27, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Gusset
- Part number: 6570193503
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 1 ENGINE COWL GUSSET AT NACELLE STATION 236, CHAFED.  REMOVED AND REPLACED GUSSET PER SRM.  (M)
